# SDR AALA20071825

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YYZ INFLIGHT T1562/28SEP - DURING APPROACH RECEIVED FLAP ASYMMETRY INDICATION ON TRAINING EDGE FLAP SYSTEM.  LANDED WITH FLAPS UP.  LANDED YYZ WITHOUT INCIDENT.  REPLACED LEFT INBOARD TRAINING EDGE INPUT ASSEMBLY, FLAP SKEW DETECTION SENSOR AND FLAP SKEW DETECTION SENSOR ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
